# SDR DHL2002726506

- Difficulty date: April 18, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During C Check "discrepancy" as follows, #3 engine upper cowling gouged/chaffed on the #12 rib O/B section.Corrective action as follows,Cut-out damaged area on #3 engine cowl upper #12 rib I.A.W. B-727 SRM 54-10-2. Fabricated repair from 7075-T6 .050 P.O.# 9911388 size 2 3/8" X 6" I.A.W. B-727 SRM 54-10-3. Alodined and primed part I.A.W. B-727- SRM 51-10-2. Installed doubler angle I.A.W. B-727 SRM 51-30-2.1) Clean area #3 engine upper cowl on the #12 rib out of limits I.A.W. B-727 SRM 51-10-6, cut .005 area damage. Dim. 5/8" X 1/4" I.A.W. B-727 SRM 51-40-3 and 54-10-2 fig. #2.2) Fabricated repair angle Mat. 7075-T6 .050 P.O.# 9911388 size 2 3/8" X 6" I.A.W. B-727 SRM 54-10-3.3) Alodined and primed
